# SDR 2001UALA00463

- Difficulty date: April 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,036 hours, 13,970 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN SUPPORT STRUCTURE ADJACENT TO DOOR 2R BS 740 TO BS 760 RBL 62 HAS EXCESSIVE MATERIAL LOSS.  REMOVED AND REPLACED TWO ANGLES.  MAJOR REPAIR ACCOMPLISHED.
